×

Found 2,883 Documents (Results 1–100)

Multiplication of distributions and algebras of mnemofunctions. (English. Russian original) Zbl 07584492

J. Math. Sci., New York 265, No. 2, 147-195 (2022); translation from Sovrem. Mat., Fundam. Napravl. 65, No. 3, 339-389 (2019).
MSC:  46F10 46F05
PDF BibTeX XML Cite
Full Text: DOI

One dimensional parametrized test functions space of entire functions. (English) Zbl 1497.60094

Chadli, Ouayl (ed.) et al., Mathematical analysis and applications, MAA 2020. Selected papers based on the presentations at the conference, Jamshedpur, India, November 2–4, 2020. Singapore: Springer. Springer Proc. Math. Stat. 381, 55-65 (2021).
MSC:  60H40 46F05 30D15
PDF BibTeX XML Cite
Full Text: DOI

Random tempered distributions on locally compact separable abelian groups. (English) Zbl 1490.46039

Karapetyants, Alexey N. (ed.) et al., Operator theory and harmonic analysis. OTHA 2020, Part II – probability-analytical models, methods and applications. Based on the international conference on modern methods, problems and applications of operator theory and harmonic analysis. Cham: Springer. Springer Proc. Math. Stat. 358, 147-166 (2021).
MSC:  46F05 43A15 60G20
PDF BibTeX XML Cite
Full Text: DOI

On the continuous linear right inverse for a convolution operator. (English) Zbl 1490.44006

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 163-184 (2021).
MSC:  44A35 46E10 46F05
PDF BibTeX XML Cite
Full Text: DOI

Paley-Wiener-Schwartz type theorem for ultradistributions on an unbounded closed convex set. (English. Russian original) Zbl 1484.46047

J. Math. Sci., New York 259, No. 2, 210-229 (2021); translation from Probl. Mat. Anal. 112, 89-104 (2021).
MSC:  46F05 46F12 46E10
PDF BibTeX XML Cite
Full Text: DOI

Representation of synthesizable differentiation-invariant subspaces of the Schwartz space. (English. Russian original) Zbl 1487.46037

Dokl. Math. 103, No. 3, 99-102 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 5-9 (2021).
MSC:  46F05
PDF BibTeX XML Cite
Full Text: DOI

Continuous mean periodic extension of functions from an interval. (English. Russian original) Zbl 1487.46039

Dokl. Math. 103, No. 1, 14-18 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 21-25 (2021).
MSC:  46F05
PDF BibTeX XML Cite
Full Text: DOI

On eigenproblem for inverted harmonic oscillators. (English) Zbl 1484.34073

Banaszak, Grzegorz (ed.) et al., Arithmetic methods in mathematical physics and biology II. Proceedings of the 2nd international conference, Będlewo, Poland, August 5–11, 2018. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 124, 61-73 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Riesz-Fischer maps, semi-frames and frames in rigged Hilbert spaces. (English) Zbl 1479.42087

Bastos, M. Amélia (ed.) et al., Operator theory, functional analysis and applications. Proceedings of the 30th international workshop on operator theory and its applications, IWOTA 2019, Lisbon, Portugal, July 22–26, 2019. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 282, 625-645 (2021).
MSC:  42C15 47A70 46F05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Evolutionary pseudodifferential equations in the spaces of generalized periodic functions. (English. Ukrainian original) Zbl 1470.35457

J. Math. Sci., New York 256, No. 5, 604-627 (2021); translation from Neliniĭni Kolyvannya 23, No. 1, 38-57 (2020).
MSC:  35S10 42A75 46F05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software